# SDR FDEA202404230272

- Difficulty date: April 23, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 78,670 hours, 29,898 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 140N276217
- Condition: Out Of Alignment
- Location: Lt Door
- Stage of operation: UK
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

LIGHT ON LEFT CREW ENTRY DOOR INOP.   FACT 23APR24 08:51   AMS  AMM: 25-66-10-2  AMM: 25-66-11-2  RELAMP NO HELP.  FOUND SLIDE VERY HARD TO ARM AND GIRTBAR FITTINGS  NOT REACHING THE TARGETS.  RE-INSTALLED GIRTBAR FLAP AS PER AMM 25-66-10-2  REV 133.9  VERIFED GIRTBAR FITTINGS ANNUNCIATORLIGHT OPS  CHECK GOOD AS PER AMM 25-66-11-2 REV 133.9  RII INSPECTION HAS BEEN ACCOMPLISHED ON  CORRECT INSTALLATION OF GIRTFLAP AND OPERATION OF    GIRT FITTINGS ANNUNCIATOR LIGHTS.
